# SDR ZW0A0100803

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND CORROSION ON FLOOR SUPPORT AT STA 200, FROM RBL 9 INCHES THRU RBL 46 INCHES.  FABRICATED NEW FLOOR SUPPORT PER DRAWING 9936534.  APPLIED ALODINE PER SRM 51-10-3 PAGE 18.  PRIMED AND TOP COAT PER SRM 51-10-3, PAGE 16.  RE-INSTALLED NEW FLOOR SUPPORT PER SRM 51-30 AND SRM 5-10-4, AT STA 200, FROM RBL 9 IN TO RBL 46 INCHES.
